# SDR SWIA202305228

- Difficulty date: April 24, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 FS311.75 - FS320.00 AND BRACKET ARE CORRODED     (C-CHECK RO 5/18/2023)    INSTALLED NEW INTERCOSTAL DD6 FS311.75 - FS320.00 AND BRACKET. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
